# SDR SWIA200819465

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 5,324 hours, 3,580 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Loose
- Location: Ground Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4082 - WHEN CONNECTING GROUND POWER TO AIRCRAFT, SAW A PUFF OF SMOKE.  INSPECTED AREA AND SYSTEMS WITH NO DISCREPENCIES NOTED.  RESECURED GROUND POWER RECEPTICLE.  OPS CHECK GOOD.
